Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 1, Pages 1-5
http://dx.doi.org/10.1155/S0161171201020178

Some remarks on the Severi varieties of surfaces in 3

Department of Mathematics, South Hall, Room 6607, University of California, Santa Barbara 93106, CA, USA

Received 13 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Chen, “Some remarks on the Severi varieties of surfaces in ,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 1-5, 2001. https://doi.org/10.1155/S0161171201020178.